# SDR ASAA2018062225184

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,883 hours, 6,826 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 411A282115B
- Condition: Burned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT LOWER DOOR SILL HEATER HAS PHYSICAL BURNING EVIDENCE AROUND HEATER. GROUNDED - YES. REPLACED LEFT AFT EMERGENCY EXIT DOOR LOWER SILL ASSY. OP CHECK GOOD IAW AMM 21-45-00. DURING OP CHECK NO EVIDENCE OF OVERHEAT WITH NEW CLOSEOUT ASSY.
